# SDR DL767961466

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113DA
- Make and model: Boeing 767232
- Aircraft serial: 22225
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 10,503 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FORTY-FIVE MINUTES OUT OF SAN JUAN, GOT LEFT GENERATOR DRIVE LIGHT WITH 'L' IDG OIL TEMP STATUS MSG.  DISCONNECTED CSD.  STARTED APU, BUT APU GENERATOR BREAKER WOULD NOT PUT GENERATOR ON LINE.  RETURNED TO SJU.  REPLACED LEFT GCU AND IDG. LEAK AND OPS CHECK GOOD.
